# SDR ANCF2017041701

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N821AV
- Make and model: Airbus A320-214
- Aircraft serial: 4821
- Aircraft time: 13,801 hours, 14,422 cycles
- Engine: Cfmint CFM565B4
- Engine time: 21,416 hours, 17,568 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B4
- Part serial: 699102
- Condition: Malfunctioned
- Location: Right
- Part time: 21,416 hours, 17,568 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN T/O ROLL RT ENGINE EGT OVERLIMIT APPEARS ON ECAM. TSM 72-00-00-200-008-A WAS ACCOMPLISHED; DAMAGE IS LOCATED ON AREA C. THE DECISION TO REPLACE THE ENGINE.
